MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 7200042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Inflammation (1932); Pain (1994); Increased Sensitivity (2065)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Below additional products were also implanted during the procedure.Although it is unknown which of the devices contributed to the reported event, we are filing this mdr for notification purposes.Product id , lot , 510k , upn , quantity ;3120513 , unk , k063100 , (b)(4) ,6.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient underwent surgery on (b)(6) 2013.Post-op, patient was in chronic pain.Patient has reportedly pain in neck, thoracic and back which has progressed throughout the body.Patient is sensitive to nickel and the sensitivity is all time high.Patient also reported to have itching and has hives due to this allergy.Patient reported gastro issues, major inflammation all over patient's body, extreme fatigue, severe headaches, sensation of electricity that feels like it is burning & sharp pain, extreme fatigue, do not feel right and many other symptoms.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7501735
Report Number1030489-2018-00660
Device Sequence Number122371
Product Code KWQ
UDI-Device Identifier00613994625113
UDI-Public00613994625113
Combination Product (Y/N)N
PMA/510(K) Number
K021461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7200042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;